# SDR 2012FA0000793

- Difficulty date: December 4, 2012
- Submitted: December 4, 2012
- Operation: General aviation
- Aircraft: N619VB
- Make and model: Lancar LC41550FG
- Aircraft serial: 411037
- Aircraft time: 666 hours
- Engine: Cont TSIO550C
- Engine time: 666 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 654327REVE
- Condition: Cracked
- Location: Zone 400
- Part time: 666 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 50 HOUR INSPECTION, A LARGE CRACK WAS FOUND THAT NEARLY CIRCLED THE ENTIRE TRANSITION.  LOWER HALF OF TURBO TRANSITION WAS VERY CLOSE TO SEPARATING FROM THE REMAINING EXHAUST.
